Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Transformations in metric spaces and ordinary differential equations


Author: John V. Wehausen
Journal: Bull. Amer. Math. Soc. 51 (1945), 113-119
MathSciNet review: 0012206
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08284-6
PII: S 0002-9904(1945)08284-6